# SDR A6WA201908146788

- Difficulty date: August 8, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Aircraft time: 37,891 hours, 36,271 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 601R3505064
- Condition: Damaged
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAM 601R35050-64 HAS MARKS FROM DOOR CABLE ASSIST. REPLACED
